# SDR SCNA20250430143

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 61,641 hours, 27,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 2R DOOR SLIDE,OVERDOOR,AFT CEILING, AND AFT TWO AILSE R/H SIDE ARE INOP. - RESOLUTION: REPLACED POWER SUPPLY BATTERY PACK.EMEERGENCY LIGHTS OPS CHECK GOOD. REF AMM 33-51-06
